# SDR PIDA20050179

- Difficulty date: October 21, 2005
- Submitted: October 24, 2005
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 47,997 hours, 27,014 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

YAW DAMPER TRIPS OFF ON GROUND ONLY WHEN WIDE TURNS ARE MADE WITH TILLER OR RUDDER.  PLACED ON MEL 22-3-1B.
